# SDR AALA202105139001

- Difficulty date: May 11, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 72,013 hours, 28,094 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL340 ATC SHOWED OUR AIRCRAFT 400 FT HIGH. ALTITUDE SELECTOR WINDOW FL340. 1 - 33900, STBY - 34020, 2 - 34070. TAT-21 SAT-47265 KTS. DESCENT TO 33700 PUT US LEVEL WITH OTHER AIRCRAFT. REMOVED AND REPLACED RIGHT AOA PER AMM 34-11-19.
